MathSciNet Relay Station
MathSciNet bibliographic data
MR2967820 65L07 (34A08 34A45)
Ji, Jie; Zhang, Jianbing; Dong, Yajuan The fractional variational iteration method improved with the Adomian series. Appl. Math. Lett. 25 (2012), no. 12, 2223–2226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement